Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 4, Number 29
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Note of Appreciation
R. C. Gibbs PDF
Math. Comp. 4 (1950), 1-1
Raymond Clare Archibald
Albert A. Bennett PDF
Math. Comp. 4 (1950), 1-2
Checking by differences. I
J. C. P. Miller PDF
Math. Comp. 4 (1950), 3-11
An ENIAC determination of $\pi$ and $e$ to more than 2000 decimal places
George W. Reitwiesner PDF
Math. Comp. 4 (1950), 11-15
Recent Mathematical Tables
PDF
Math. Comp. 4 (1950), 15-26
Mathematical Tables—Errata
PDF
Math. Comp. 4 (1950), 27-29
Unpublished Mathematical Tables
PDF
Math. Comp. 4 (1950), 29-30
Magnetic drum storage for digital information processing systems
Arnold A. Cohen PDF
Math. Comp. 4 (1950), 31-39
Automatic Computing Machinery
PDF
Math. Comp. 4 (1950), 31-53
Notes on modern numerical analysis. I. Solution of differential equations by recurrence relations
John Todd PDF
Math. Comp. 4 (1950), 39-44
Other Aids to Computation
PDF
Math. Comp. 4 (1950), 53-54
Notes
PDF
Math. Comp. 4 (1950), 54-57
Query
PDF
Math. Comp. 4 (1950), 57-58
Queries—Replies
PDF
Math. Comp. 4 (1950), 58-59
Corrigenda
PDF
Math. Comp. 4 (1950), 59